# SDR VNAA0511011

- Difficulty date: November 14, 2005
- Submitted: December 14, 2005
- Operation: Air carrier
- Aircraft: N258PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7941
- Aircraft time: 3,073 hours, 3,154 cycles
- Engine: Ge CF343B1
- System (JASC): 7500 · Engine Bleed Air System
- Part: Control Unit
- Part number: 20035008067
- Part serial: A2693
- Condition: Unserviceable
- Location: Bleed Air
- Part time: 3,073 hours, 3,154 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF THE L 14TH DUCT WARNING MESSAGE ILLUMINATED.  THE CREW FOLLOWED THE QRH, RETURNED TO PIT, AND MADE AN UNEVENTFUL OVERWEIGHT LANDING.  MAINTENANCE TROUBLESHOT THE SYSTEM AND FOUND NO DISCREPANCIES.  THE LT BLEED AIR LEAK CONTROL UNIT WAS REMOVED AND REPLACED IAW CRJ200 AMM 36-21-10-000(400)-801.  THE SYSTEM OPERATIONALLY CHECKED GOOD.  AN OVERWEIGHT LANDING INSPECTION WAS PERFORMED IAW CRJ200 AMM 05-51-01-210-801.  NO DISCREPANCIES WERE FOUND.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
